An approximate solution of the Dirichlet problem for the Laplace equation
Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 999-1002
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_5_a0,
author = {Ya. M. Zhileikin},
title = {An approximate solution of the {Dirichlet} problem for the {Laplace} equation},
journal = {Doklady Akademii Nauk},
pages = {999--1002},
year = {1964},
volume = {155},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a0/}
}
Ya. M. Zhileikin. An approximate solution of the Dirichlet problem for the Laplace equation. Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 999-1002. http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a0/